A travelling wave solution to the KdV-Burgers equation
MetadataShow full item record
CitationDemiray, H. (2004). A travelling wave solution to the KdV–Burgers equation. Applied Mathematics and Computation, 154(3), 665-670. doi:10.1016/S0096-3003(03)00741-0
In the present work, by introducing a new potential function and by using the hyperbolic tangent method and an exponential rational function approach, a travelling wave solution to the KdV-Burgers (KdVB) equation is presented. It is observed that both methods lead to the same type of solution. The solution method we introduced here is less restrictive and comprises some solutions existing in the current literature [Wave Motion 11 (1989) 559; Wave Motion 14 (1991) 559].